# SDR EIA2006026

- Difficulty date: February 19, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 984,048 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK RIGHT SIDE EMERGENCY LIGHT FOUND INOP.  REPLACED LIGHT ASSY PER MM 33-57-00, OPS CHECK GOOD.
